# SDR 07FDEA04289

- Difficulty date: September 25, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 40,944 hours, 26,432 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65453134
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POOR WORKMANSHIP, STRINGER TIE CLIP ON STR NR 1 AT FS 334 BENT/CRACKED    CUSTOMER REQUEST REMOVED ELECTRIC BOX (FWD ENTRY LIGHT BALLAST).  REMOVED DAMAGED CLIP.  FABRICATED NEW CLIP REF BOEING DWG 65-45313.  TREATED PRIMED CLIP REF SRM 51-20-1.  INSTALLED CLIP REF SRM 51-30-2.  INSTALLED FWD ENTRY LIGHT BALLAST ASSY MM 33-10-00.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
